has been smoking it for longer but has no physical sideeffects. I woke up this morning from a big night on meth and my skin has a yellowish tinge to it. Can the meth sideeffects start this early even ...
my age is 38yrs,height 167cms,weight 63kgs,i m suffering from nephrotic syndrome ....started intake of wysolone 130mg every alternate day....but i couldnt sleep da night whn i intake wysolone that same day...why...?
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions